Estimation of a normal mean relative to balanced loss functions
No abstract is available for this item.
Volume (Year): 45 (2004)
Issue (Month): 2 (April)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/statistics/business/journal/362|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dey, Dipak K. & Ghosh, Malay & Strawderman, William E., 1999. "On estimation with balanced loss functions," Statistics & Probability Letters, Elsevier, vol. 45(2), pages 97-101, November.
- Zellner, A., 1992. "Bayesian and Non-Bayesian Estimation using Balanced Loss Functions," Papers 92-20, California Irvine - School of Social Sciences.
- Chung Younshik & Kim Chansoo & Song Seongho, 1998. "Linear Estimators Of A Poisson Mean Under Balanced Loss Functions," Statistics & Risk Modeling, De Gruyter, vol. 16(3), pages 245-258, March.
When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:45:y:2004:i:2:p:279-286. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.